Citation

BibTex format

@article{Liebeck:2004:10.1515/jgth.2004.012,
author = {Liebeck, MW and Seitz, GM},
doi = {10.1515/jgth.2004.012},
journal = {JOURNAL OF GROUP THEORY},
pages = {347--372},
title = {Subgroups of exceptional algebraic groups which are irreducible on an adjoint or minimal module},
url = {http://dx.doi.org/10.1515/jgth.2004.012},
volume = {7},
year = {2004}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Liebeck,MW
AU - Seitz,GM
DO - 10.1515/jgth.2004.012
EP - 372
PY - 2004///
SN - 1433-5883
SP - 347
TI - Subgroups of exceptional algebraic groups which are irreducible on an adjoint or minimal module
T2 - JOURNAL OF GROUP THEORY
UR - http://dx.doi.org/10.1515/jgth.2004.012
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000222262400003&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 7
ER -